# SDR REXA2018081540700

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 28,659 hours, 27,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR, EMERGENCY EXIT LIGHT, ONE BULB WAS INOPERATIVE.  PERFORMED AN OPS TEST OF THE EMERGENCY LIGHT IAW  AMM 33-51-00.  OPS CHECKED GOOD
